Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have high BP. On felicita. Have a good sex life. Will it be effected?s

hi, i am 46yrs old & i have recently been diagonised with bp @ 165/100 and cholestrol to be above border-line. i have been now taking medications i.e 1 tab every morning after b/fast, Eritel - CH 40 for bp & 1 tab everyday after lunch, FELICITA - OD. i do not smoke or drink alcohol & am a vegeterian. i sometimes do eat eggs . Earlier on i did have any problems, but since starting to take these medications have noticed that i cannot have an erection . As i had a good sexual relationship with my partner, hope this will not effect my sexual life with her. Pls advise....................
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hey there. As i see it, the problem & solution present itself. I always believe the patient is always right. High BP by itself will not be a cause of erectile dysfunction per se. However, as you attribute the erectile dysfunction directly to the medication, please speak to your attending physician & am sure he will change it to suit your requirements. But by no means should you stop it yourself sans consultation with your physician. Here's wishing you a continued good sexual health & life! Cheers!
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor